Open Access
March, 1983 Quasi-Likelihood Functions
Peter McCullagh
Ann. Statist. 11(1): 59-67 (March, 1983). DOI: 10.1214/aos/1176346056


The connection between quasi-likelihood functions, exponential family models and nonlinear weighted least squares is examined. Consistency and asymptotic normality of the parameter estimates are discussed under second moment assumptions. The parameter estimates are shown to satisfy a property of asymptotic optimality similar in spirit to, but more general than, the corresponding optimal property of Gauss-Markov estimators.


Download Citation

Peter McCullagh. "Quasi-Likelihood Functions." Ann. Statist. 11 (1) 59 - 67, March, 1983.


Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0507.62025
MathSciNet: MR684863
Digital Object Identifier: 10.1214/aos/1176346056

Primary: 62J02
Secondary: 62F12

Keywords: exponential family , quasi-likelihood , second moment assumption , weighted least squares

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 1 • March, 1983
Back to Top